# SDR ABXA9500831

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5520 · Elevator Structure
- Part: Spar
- Part number: 59104122
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 79-19-02, X-RAY INSPECTION INDICATED A CRACK IN THE RIGHT ELEVATOR SPAR.  REPLACED ELEVATOR IAW DC-9 MM 27-30-2.
